Bulletin of the American Mathematical Society

Fundamental groups, nilmanifolds and iterated integrals

Kuo-Tsai Chen

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 79, Number 5 (1973), 1033-1035.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183534997

Mathematical Reviews number (MathSciNet)
MR0319130

Zentralblatt MATH identifier
0271.58001

Subjects
Primary: 58A99: None of the above, but in this section
Secondary: 49F05 53C65: Integral geometry [See also 52A22, 60D05]; differential forms, currents, etc. [See mainly 58Axx]

Citation

Chen, Kuo-Tsai. Fundamental groups, nilmanifolds and iterated integrals. Bull. Amer. Math. Soc. 79 (1973), no. 5, 1033--1035. https://projecteuclid.org/euclid.bams/1183534997


Export citation

References

  • 1. L. Auslander, L. Green and F. Hahn, Flows on homogeneous spaces, Ann. of Math. Studies, no. 53, Princeton Univ. Press, Princeton, N. J., 1963. MR 29 #4841.
  • 2. K. T. Chen, Algebras of iterated path integrals and fundamental groups, Trans. Amer. Math. Soc. 156 (1971), 359-379. MR 43 #1069.
  • 3. K. T. Chen, Iterated integrals of differential forms and loop space homology, Ann. of Math. 97 (1973), 217-246.
  • 4. A. Mal'cev, On a class of homogeneous spaces, Izv. Akad. Nauk SSSR Ser. Mat. 13 (1949), 9-32; English transl., Amer. Math. Soc. Transl. (1) 9 (1962), 276-307. MR 10, 507.
  • 5. A. N. Parsin, A generalization of Jacobian variety, Izv. Akad. Nauk SSSR Ser. Mat. 30 (1966), 175-182; English transl., Amer. Math. Soc. Transl. (2) 84 (1969), 187-196. MR 33 #4956.
  • 6. M. S. Raghunathan, Discrete subgroups of Lie groups, Springer-Verlag, Berlin and New York, 1972.